New York, 2015Damaging Winds in New York, June 12, 2015
June 12, 2015 · NWS BUF · 33 events in 10 counties and zones
Two lines of showers and thunderstorms moved across the region during the afternoon and early evening hours. The strong thunderstorms produced damaging winds that downed trees and powers lines across the western southern tier and Finger Lakes region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $440,000
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Two lines of showers and thunderstorms moved across the region during the afternoon and early evening hours. The strong thunderstorms produced damaging winds that downed trees and powers lines across the western southern tier and Finger Lakes region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 12, 1:20 PM EST, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 12, 1:20 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
220 PM EDT FRI JUN 12 2015
.SYNOPSIS...
A ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WITH
TORRENTIAL DOWNPOURS AND STRONG GUSTY WINDS ARE POSSIBLE THIS
AFTERNOON AND EVENING AS A COLD FRONT CROSSES THE EASTERN GREAT
LAKES. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL BRING
MAINLY DRY WEATHER FOR MUCH OF THE WEEKEND. INCREASING MOISTURE
AND A COLD FRONT WILL BRING ANOTHER CHANCE OF THUNDERSTORMS
EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 18Z...A BROKEN LINE OF CONVECTION TIED TO A LAKE BREEZE
BOUNDARY STRETCHED FROM SOUTHERN ERIE COUNTY TO NEAR ROC. THE
PARENT AIRMASS HAS HAD A STEADY DIET OF HIGHER PWAT AND A FAIR
AMOUNT OF SUNSHINE THROUGH MIDDAY...AND THIS HAS LED TO SBCAPES
IN EXCESS OF 2000 J/KG WITH LOW LEVEL LAPSE RATES EXCEEDING
8 DEG C/KM. THE ONLY LIMITING FACTOR AT THIS POINT IS THE
UNIMPRESSIVE MID LEVEL LAPSE RATES AND A 2 DEG C CAP AT 12K FT
(SEE 18Z KBUF SOUNDING). BOTH OF THESE FEATURES SHOULD BECOME
MORE CONDUCIVE FOR STRONGER/LONGER SUSTAINED UPDRAFTS AS THE
AFTERNOON WEARS ON.
BY LATE THIS AFTERNOON...CONVECTION TO OUR WEST ASSOCIATED WITH
AN APPROACHING COLD FRONT WILL BECOME THE DOMINANT CONCERN.
THERE WILL BE TWO MAIN THREATS FROM THIS ACTIVITY. ONE WILL BE
THE HEIGHTENED RISK FOR FLOODING. PWAT VALUES AVERAGING 2 INCHES
WILL BE FOUND OVER THE REGION. SPC ANALYSIS OF H85 MOISTURE
TRANSPORT AND AMSU PRODUCTS CONCUR THAT A PLUME OF DEEP MOISTURE
IS DIRECTED FROM LOWER MICHIGAN TO OUR FORECAST AREA. THIS
AIRMASS WILL SUPPORT VERY HEAVY...IF NOT TORRENTIAL DOWNPOURS.
GIVEN THE VERY WET ANTECEDENT CONDITIONS FROM THE GENESEE VALLEY
EAST TO THE NORTH COUNTRY...A FLASH FLOOD WATCH IS IN PLACE.
ONE HR FFG AVERAGED 1.5 INCHES OF THE WATCH AREA...AND VISUAL
INSPECTION OF PARTS OF THE REGION FROM THURSDAYS STORM SURVEY
VERIFIES THE SATURATED CONDITIONS. THIS IS ESPECIALLY THE CASE
ACROSS ONTARIO COUNTY...SOUTHERN MONROE COUNTY...AND NORTHERN
PARTS OF LIVINGSTON COUNTY. THE WATCH RUNS FROM 21Z UNTIL 09Z.
THE SECOND THREAT WILL BE THE POTENTIAL FOR SEVERE WEATHER. AS
MENTIONED SBCAPES HAVE ALREADY CLIMBED TO OVER 2000 J/KG ACROSS
MUCH OF WESTERN NEW YORK. WHILE MID LEVEL LAPSE RATES AS OF 18Z
WERE STILL NOT CONDUCIVE FOR LONG LIVED UPDRAFTS...THESE ARE
FORECAST TO STEEPEN AS WE HEAD TOWARDS THIS EVENING. MEANWHILE...
THE KINEMATICS LOOK FAVORABLE FOR STRONG TO SEVERE CONVECTION
AS A 35 KT LOW LEVEL JET WILL HELP TO GENERATE BULK SHEAR
VALUES OF 40-50 KTS. A WAVE RIDING EASTWARD ALONG THE NEARLY
WEST-EAST COLD FRONT WILL FURTHER ENHANCE LOW LEVEL SHEAR...
WITH 0-1 KM HELICITY POSSIBLY CLIMBING TO MORE THAN 200 M2/S2.
AMPLE SYNOPTIC LIFT WILL BE ADDED TO THE ALREADY VERY BUOYANT
AIRMASS AS OUR REGION WILL FIND ITSELF UNDER A COUPLED UPPER
LEVEL JET. A STRONG 120 KT H25 JET IS OVER QUEBEC WHILE AMDAR
SOUNDINGS REVEAL A WEAKER 80KT JET OVER MICHIGAN. THE LIFT
BETWEEN THESE JETS SHOULD CROSS DIRECTLY ACROSS OUR FORECAST AREA
THROUGH 03Z.
ALL OF THESE FEATURES FAVOR STRONG TO POSSIBLY SEVERE CONVECTION
WITH THE PRIMARY THREAT BEING DAMAGING WIND GUSTS. A LESSER
CONCERN WILL BE LARGE HAIL. GIVEN THE AMOUNT OF SHEAR...AND IN
PARTICULAR THE AMOUNT OF 0-1 HELICITY...AN ISOLATED TORNADO CANNOT
BE RULED OUT WITH THE STRONGER CONVECTION.
ALL OF THE CONCERNS SHOULD SUBSIDE AFTER MIDNIGHT AS THE FRONT WILL
PUSH SOUTH TO NEAR PENNSYLVANIA AND THE DIURNALLY PRODUCED
INSTABILITY WILL DIMINISH.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
AS HIGH PRESSURE MOVES ACROSS SOUTHERN ONTARIO...EXPECT THE FRONTAL
BOUNDARY TO STALL JUST SOUTH OF THE NY/PA STATE LINE ON SATURDAY.
THIS SHOULD RESULT IN MOSTLY DRY WEATHER...WITH A SMALL CHANCE FOR
SHOWERS TO LINGER ACROSS FAR SOUTHERN PORTIONS OF THE CWA. HIGHS ON
SATURDAY SHOULD BE IN THE MID TO UPPER 70S.
THIS WEAK BOUNDARY SHOULD GRADUALLY LIFT NORTH TOWARD THE REGION
LATE SATURDAY NIGHT AND SUNDAY IN RESPONSE TO A STRENGTHENING UPPER
LEVEL RIDGE ACROSS OUR REGION. THIS MAY RESULT IN A SHOWER OR
THUNDERSTORM...BUT AREAL COVERAGE SHOULD BE SPARSE WITH THE MAJORITY
OF THE REGION EXPECTED TO REMAIN DRY ON SUNDAY. MAY SEE MOST
DEVELOPMENT ALONG LAKE ERIE BREEZE SOUTH OF METRO BUFFALO. THIS
PATTERN WILL ALSO BRING WARMER AIR INTO THE REGION...WITH HIGHS IN
THE UPPER 70S TO LOWER 80S ON SUNDAY.
A STRONGER WARM SURGE LIFTING NORTHEASTWARD ACROSS THE REGION SUNDAY
NIGHT AND MONDAY WILL LEAD TO A STORMY AND WET PATTERN FOR MONDAY
AND MONDAY NIGHT. PRECIPITABLE WATER VALUES NEARLY 2 INCHES MONDAY
EVENING INDICATED POTENTIAL FOR HEAVY RAINS ASSOCIATED WITH
THUNDERSTORMS. HIGH TEMPS ON MONDAY SHOULD REACH THE UPPER 70S TO
LOWER 80S.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
VARIOUS MEDIUM RANGE GUIDANCE PACKAGES ARE IN AGREEMENT THAT A
WARM FRONT WILL GRADUALLY LIFT ACROSS THE REGION LATE SUNDAY NIGHT
OR MONDAY. THERE IS A GOOD CHANCE THAT THIS WILL PRODUCE SHOWERS
AND THUNDERSTORMS WITH ITS PASSAGE. THIS ALSO WILL BRING WARMER
AND RELATIVELY MUGGY AIR INTO THE REGION FOR MONDAY.
AFTER THIS THERE WILL BE A RELATIVELY ZONAL FLOW WITH THE JET AXIS
ACROSS SOUTHERN CANADA. A SHORTWAVE EMBEDDED IN THIS FLOW SHOULD
TRACK TO OUR NORTH ON TUESDAY WHICH WILL PUSH THE FRONTAL BOUNDARY
BACK SOUTHWARD AS A COLD FRONT. TEMPERATURES WILL DROP SLIGHTLY
TUESDAY...WITH A LINGERING CHANCE FOR SHOWERS OR THUNDERSTORMS AS
THE FRONT GRADUALLY SAGS SOUTHWARD.
THE BEST CHANCE FOR DRY WEATHER IS TUESDAY NIGHT AND WEDNESDAY SINCE
THE 12Z GFS/ECMWF BOTH BUILD HIGH PRESSURE ACROSS THE REGION. GIVEN
THE WEAK PUSH BEHIND THE FRONT...THERE STILL IS A SMALL CHANCE THE
BOUNDARY WILL LINGER...BUT GIVEN THIS CONSENSUS WILL GO WITH A DRY
FORECAST DURING THIS PERIOD WITH SEASONABLE TEMPERATURES IN THE MID
TO UPPER 70S EXPECTED WEDNESDAY. THEN ANOTHER WEAK SHORTWAVE IS
FORECAST TO APPROACH THE REGION THURSDAY...WITH A SMALL CHANCE FOR
SHOWERS AND THUNDERSTORMS.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
WHILE VFR CONDITIONS WILL BE FOUND ACROSS THE REGION DURING THE
FIRST HALF OF THE AFTERNOON...THERE WILL BE AN INCREASING RISK
FOR CONVECTION.
STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL BECOME LIKELY
OVER THE REGION BY LATE AFTERNOON. THIS ACTIVITY WILL LEAD TO
LOCALIZED MVFR CONDITIONS LATER THIS AFTERNOON THROUGH THE FIRST
HALF OF TONIGHT.
IN THE WAKE OF A COLD FRONT...CIGS WILL LOWER TO AT LEAST MVFR
LEVELS FOR THE OVERNIGHT HOURS. CIGS ACROSS THE SRN TIER WILL
LOWER TO IFR TO MVFR LEVELS.
OUTLOOK...
SATURDAY AND SATURDAY NIGHT...MAINLY VFR.
SUNDAY...MAINLY VFR WITH A CHANCE OF SHOWERS FAR WEST.
MONDAY AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.
&&
.MARINE...
LIGHT TO MODERATE WINDS WILL PERSIST EARLY THIS AFTERNOON AS
A WARM FRONT LIFT ACROSS LAKE ONTARIO. A MOISTURE LADEN LOW
PRESSURE SYSTEM WILL APPROACH THE AREA LATE THIS AFTERNOON AND
EVENING WITH ANOTHER ROUND OF HEAVY THUNDERSTORMS LIKELY. WHILE
THESE STORMS MAY BRING BRIEF PERIODS OF LOCALLY STRONG AND
POTENTIALLY DAMAGING WINDS...OVERALL WINDS SHOULD REMAIN LIGHT
ENOUGH TO PRECLUDE ISSUANCE OF ANY SMALL CRAFT ADVISORIES FRIDAY.
HIGH PRESSURE WILL THEN BUILD IN QUICKLY BEHIND THE FRONT...
RESULTING IN TRANQUIL CONDITIONS ON THE LAKES FOR THIS WEEKEND.
ANOTHER WARM FRONT IS EXPECTED TO LIFT ACROSS THE LAKES SUNDAY
NIGHT OR MONDAY...BRINGING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS MONDAY INTO TUESDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ003>008-013-014-
021.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...RSH
SHORT TERM...WCH
LONG TERM...APFFEL
AVIATION...RSH
MARINE...RSH/TMAHazardous weather outlook, Jun 12, 9:29 AM EST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1029 AM EDT FRI JUN 12 2015
NYZ001-002-010>012-019-020-085-131430-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-
SOUTHERN ERIE-
1029 AM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION LATE THIS AFTERNOON
AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL. THUNDERSTORMS MAY ALSO PRODUCE HEAVY
RAINFALL AND FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-131430-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1029 AM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION LATE THIS AFTERNOON
AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
NYZ003>008-013-014-021-131430-
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-
ONTARIO-ALLEGANY-
1029 AM EDT FRI JUN 12 2015
...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EDT THIS AFTERNOON THROUGH
LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
IN ADDITION...THERE WILL ALSO BE A THREAT FOR DAMAGING WINDS AND
LARGE HAIL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Thunderstorm Wind, Niagara
- When
- June 12, 2:35 PM EST
- Where
- Niagara County, 1.47 mi SSE of Martinsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 43.030, -78.840
Trees and wires were downed by thunderstorm winds on Sweeney Street.
Thunderstorm Wind, Erie
- When
- June 12, 2:37 PM EST
- Where
- Erie County, 1.71 mi NE of Buffalo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Social Media
- Coordinates
- 42.940, -78.830
A large tree fell on a house at Bennett Village Terrace.
Thunderstorm Wind, Chautauqua
- When
- June 12, 2:48 PM EST
- Where
- Chautauqua County, 1.24 mi NE of Findley Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.130, -79.710
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 12, 2:57 PM EST
- Where
- Chautauqua County, 0.86 mi SW of Sherman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.160, -79.590
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 12, 3:02 PM EST
- Where
- Chautauqua County, Chautauqua
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.200, -79.470
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Erie
- When
- June 12, 3:02 PM EST
- Where
- Erie County, 1.01 mi W of East Aurora
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Employee
- Coordinates
- 42.770, -78.620
Thunderstorm winds downed trees at Maple and First Streets.
Thunderstorm Wind, Chautauqua
- When
- June 12, 3:04 PM EST
- Where
- Chautauqua County, 0.69 mi N of Gerry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.190, -79.250
Thunderstorm winds downed trees and wires.
Thunderstorm Wind, Chautauqua
- When
- June 12, 3:07 PM EST
- Where
- Chautauqua County, 0.86 mi SW of Bemus Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.160, -79.390
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 12, 3:07 PM EST
- Where
- Chautauqua County, 0.86 mi SW of Bemus Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.160, -79.390
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 12, 3:09 PM EST
- Where
- Chautauqua County, Ellery Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.180, -79.350
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 12, 3:15 PM EST
- Where
- Chautauqua County, 0.86 mi SW of Sinclairville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.260, -79.260
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 12, 3:22 PM EST
- Where
- Chautauqua County, Ellington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.220, -79.100
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 12, 3:22 PM EST
- Where
- Chautauqua County, 1.38 mi N of Cherry Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.300, -79.100
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Cattaraugus
- When
- June 12, 3:25 PM EST
- Where
- Cattaraugus County, 0.69 mi N of Conewango
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.240, -79.030
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 12, 3:25 PM EST
- Where
- Chautauqua County, 0.69 mi N of Busti
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.040, -79.280
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Cattaraugus
- When
- June 12, 3:36 PM EST
- Where
- Cattaraugus County, Cattaraugus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.330, -78.870
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Cattaraugus
- When
- June 12, 3:36 PM EST
- Where
- Cattaraugus County, Cattaraugus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.330, -78.870
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Wyoming
- When
- June 12, 3:41 PM EST
- Where
- Wyoming County, 0.86 mi NW of Warsaw
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.740, -78.140
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Cattaraugus
- When
- June 12, 3:48 PM EST
- Where
- Cattaraugus County, Ellicottville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 42.270, -78.670
Law Enforcement reported trees and wires downed by thunderstorm winds on Route 242.
Thunderstorm Wind, Cattaraugus
- When
- June 12, 3:51 PM EST
- Where
- Cattaraugus County, 0.69 mi N of Salamanca
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.160, -78.720
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Cattaraugus
- When
- June 12, 3:51 PM EST
- Where
- Cattaraugus County, 0.69 mi N of Salamanca
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.160, -78.720
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Monroe
- When
- June 12, 3:54 PM EST
- Where
- Monroe County, 1.22 mi SE of North Rush
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Department of Highways
- Coordinates
- 42.990, -77.700
Law Enforcement reported trees and wires downed by thunderstorm winds on East River Road.
Thunderstorm Wind, Cattaraugus
- When
- June 12, 3:59 PM EST
- Where
- Cattaraugus County, 0.69 mi N of Franklinville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.340, -78.450
Law Enforcement reported trees and wires downed by thunderstorm winds on Maple Avenue.
Thunderstorm Wind, Livingston
- When
- June 12, 4:15 PM EST
- Where
- Livingston County, 1.02 mi E of Byersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.580, -77.760
Law Enforcement reported trees and wires downed by thunderstorm winds on Coffee Hill Road.
Thunderstorm Wind, Ontario
- When
- June 12, 4:18 PM EST
- Where
- Ontario County, East Bloomfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.900, -77.430
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Allegany
- When
- June 12, 4:18 PM EST
- Where
- Allegany County, 0.51 mi W of Cuba
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.220, -78.280
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Allegany
- When
- June 12, 4:20 PM EST
- Where
- Allegany County, 0.86 mi NE of Belfast
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.340, -78.110
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Wayne
- When
- June 12, 4:26 PM EST
- Where
- Wayne County, 3.49 mi S of Sodus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 43.180, -77.080
Law Enforcement reported trees and wires downed by thunderstorm winds at Route 88 and Snyder Road.
Thunderstorm Wind, Allegany
- When
- June 12, 4:26 PM EST
- Where
- Allegany County, 4.15 mi S of Short Tract
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.390, -78.020
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Allegany
- When
- June 12, 4:29 PM EST
- Where
- Allegany County, Angelica
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.300, -78.020
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Ontario
- When
- June 12, 4:31 PM EST
- Where
- Ontario County, Bristol
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.850, -77.430
Law Enforcement reported trees and wires downed by thunderstorm winds in Bristol.
Thunderstorm Wind, Ontario
- When
- June 12, 4:46 PM EST
- Where
- Ontario County, Geneva
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.870, -76.980
Law Enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Allegany
- When
- June 12, 4:48 PM EST
- Where
- Allegany County, 0.51 mi W of Alfred
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.250, -77.790
Law Enforcement reported trees and wires downed by thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Pennsylvania, June 12, 20151 death · $139,000 · 50 kt wind · 34 events
- Flood and Hail in Texas, June 12, 20151 injured · $5.3 million · 2.75 in hail · 16 events
- Hail and Damaging Winds in New York, June 12, 2015$338,000 · 1.75 in hail · 43 events
- Flooding in Iowa, June 12 to 17, 2015$1.4 million · 4 events
- Damaging Winds in Pennsylvania, June 12, 2015$29,000 · 50 kt wind · 36 events
- Damaging Winds in Ohio, June 12, 2015$62,000 · 56 kt wind · 13 events
- Damaging Winds in Ohio, June 12, 2015$41,000 · 56 kt wind · 14 events
- Damaging Winds in Ohio, June 12, 2015$40,000 · 50 kt wind · 13 events
- Tornado and Flash Flood in Texas, June 12, 2015$40,000 · EF0 · 12 events
- Damaging Winds in Indiana, June 12, 2015$32,000 · 65 kt wind · 11 events
- Damaging Wind in Pennsylvania, June 12, 2015$50,000 · 50 kt wind · 1 event
- Damaging Winds in Pennsylvania, June 12, 2015$40,000 · 56 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 591261, 591262, 591263, 591264, 591265, 591291, 591266, 591267, 591268, 591269, 591270, 591272, 591273, 591274, 591275, 591276, 591277, 591279, 591281, 591282, 591283, 591284, 591285, 591292, 591293, 591294, 591295, 591296, 591297, 591298, 591299, 591300, 591301.